RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 19, Number 1  


A method of solving large systems of non-linear algebraic equations of special structure
V. S. Khachatryan
3
Discrete convergence and finite-dimensional approximation of regularizing algorithms
V. V. Vasin
11
Regularization of non-linear integral equations of the convolution type
T. I. Savyolova
22
Approximate evaluation of wiener continual integrals by the Monte Carlo method
K. K. Sabelfeld
29
Convergence of methods of numerical approximation of the sets of attainability for linear differential systems with convex phase constraints
A. V. Lotov
44
A gradient method for the modified Lagrange function
G. D. Maistrovskii
56
Methods for solving constrained extremum problems in the presence of random noise
B. T. Polyak
70
Computer experiments on solving integer linear programming problems by locally stochastic algorithms
V. A. Pir'yanovich
79
A second-order method for the discrete min-max problem
V. M. Panin
88
Optimization of the non-linear systems of transport theory
S. F. Morozov, V. I. Sumin
99
Standard iterative processes of unsmooth optimization for non-stationary problems of convex programming. II
I. I. Eremin
112
Stable iterative realization of some implicit methods of integration
A. N. Zavorin
121
A strong extremum principle for weakly elliptically connected second-order operators
L. I. Kamynin, B. N. Khimchenko
129
Iterative methods for solving linear and quasilinear projection-difference analogs of fourth-order boundary-value problems
N. A. Strelkov
143
Asymptotic expansions of the modified wave functions of an oblate spheroid
N. S. Grigor'ev
156
A numerical method for solving Vlasov's system of equations, based on a combination of the particles in a cell and the “water bag” methods
N. E. Andreev, V. P. Silin, G. L. Stenchikov
165
A moving-grids difference scheme for solving the equations of a viscous gas
V. M. Kovenya, N. N. Yanenko
174
On cyclic sets
S. M. Shvartin
189
An optimal corrector for a set of recognition algorithms
V. V. Krasnoproshin
204
An approach to the solution of pattern recognition problems
N. R. Pavliashvili
216

Scientific communications
On the convergence of Seidel's method for solving a system of linear algebraic equations
N. P. Salikhov
223
Asymptotic behaviour of the $s$-dimensional optimal gradient method in Hilbert space
A. F. Zabolotskaya
228
Approximate evaluation of Cauchy type repeated integrals and their principal values
I. N. Meleshko
232
The use of similar trajectories in Monte Carlo computations
I. M. Sobol', Yu. A. Petrov
238
An economic method of computing LP$_\tau$-sequences
I. A. Antonov, V. M. Saleev
243
Some possibilities for the reduction of rounding errors in the integration of ordinary differential equations
A. I. Tkachenko
245
The unique formation of conditions on the interior and exterior boundaries of the domain in the $P_{2N+1}$-approximation of the method of spherical harmonics
V. V. Smelov
248
Calculation of subsonic viscous gas flows in plane channels and wakes
A. P. Byrkin, V. V. Shchennikov
252
A version of the completely conservative scheme for the gasdynamic equations
A. A. Charakhch'yan
259

Scientific information
Letter to the editor
R. P. Tarasov
264
Proceedings of the Fifth International Conference on Numerical Methods in Fluid Dynamics. Eds. A. I. van de Vooren, P. J. Zandbergen. Book review
P. I. Chushkin
264
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020